# SDR CA021121006

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,088 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Overheated
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  BURNING ODOR IN CABIN AROUND ROW 11 & 12 OVERHEAD BIN AREA. ODOR DISSIPATED WHEN CABIN LIGHTING WAS TURNED OFF. MAINTENANCE DISCOVERED BURNED PIDC SPLICES OVER PASSENGER SERVICE UNIT NR 4 (RT FWD).  SEVERAL SPLICES WERE REPLACED ON BIN HARNESS USING SPLICE,  SUPPLIMENTARY INFORMATION AND INSPECTION PROCEDURES: A SIMILAR SITUATION ON ANOTHER AIRCRAFT THE PREVIOUS MONTH REQUIRED RECTIFICATION OF SEVERAL SPLICES AND SOME WIRE CONNECTIONS. THIS PROMPTED A FLEET CAMPAIGN DIRECTIVE FOR ALL DH8 AIRCRAFT IN OUR FLEET.
